# SDR SWAA020713

- Difficulty date: April 3, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 53,462 hours, 53,083 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND SHEAR TIE CRACKED AT BS 360, STR 14R.  REMOVED AND REPLACED SHEAR TIE PER SRM.
